# SDR SWAA113457

- Difficulty date: May 8, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 12,535 hours, 7,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, L1 DOOR THRESHOLD LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS ASSY PER MM.
